Department of Mathematical Physics

List of publications

  1. M. Bodner, J. Patera, M. Szajewska, Decomposition matrices for the special case of data on the triangular lattice of SU(3), Appl. Comput. Harmon. Anal. (2016), DOI: 10.1016/j.acha.2016.07.001
  2. G. Chadzitaskos, J. Patera, M. Szajewska, Polytopes vibrations within Coxeter group symmetries, The European Physical Journal B 89 (2016), no. 5, 1-7.
  3. A. Dobrogowska, G. Filipuk, Factorization Method Applied to Second-Order (q; h)-Difference Operators, Int. J. Difference Equ. 11 (2016), no. 1, 3-17.
  4. A. Dobrogowska, T. S. Ratiu, Erratum to: Integrable Systems of Neumann Type, J. Dynam. Differential Equations (2016), DOI : 10.1007/s10884-016-9540-8
  5. A. Odzijewicz, A. Sliżewska, Banach-Lie groupoids associated to W*-algebras, Symplectic Geom. 14 (2016), no. 3, 687 - 736.
  6. A. Odzijewicz, E. Wawreniuk, Classical and quantum Kummer shape algebras, J. Phys. A Math. Theor. 49 (2016), no. 26, 1-33.
  7. M. Szajewska, Faces of root polytopes in all dimensions, Acta Cryst. A 72 (2016), no. 4, 465-471.
  8. M. Szajewska, Polytope contractions within Weyl group symmetries, Math. Phys. Anal. Geom. 19 (2016), no. 3, 1-14.
  9. M. Szajewska, A. Tereszkiewicz, Two-dimensional hybrids with mixed boundary value problems, Acta Polytechn. 56 (2016), no. 3, 245-253.
  10. M. Bodner, E. Bourret, J. Patera, M. Szajewska, Icosahedral symmetry breaking: C60 to C84, C108 and to related nanotubes, Acta Cryst. A 71 (2015), 297-300.
  11. A. Dobrogowska, R-matrix, Lax pair, and multiparameter decompositions of Lie algebras, J. Math. Phys. 56 (2015), no. 11, 1-11.
  12. A. Dobrogowska, T. Goliński, Examples of Hamiltonian Systems on the Space of Deformed Skew-symmetric Matrices Geometric Methods in Physics, XXXIII Workshop 2014, Białowieża, Poland, Jun.29-Jul.05, Birkhauser Verlag, Basel, 2015, pp. 247-255.
  13. A. Dobrogowska, G. Jakimowicz, Factorization Method for (q,h)-Hahn Orthogonal Polynomials Geometric Methods in Physics, XXXIII Workshop 2014, Białowieża, Poland, Jun.29-Jul.05, Birkhauser Verlag, Basel, 2015, pp. 237-246.
  14. A. Dobrogowska, Tudor S. Ratiu, Integrable Systems of Neumann Type, J. Dynam. Differential Equations 27 (2015), no. 3, 533-553.
  15. F.W. Lemire, J. Patera, M. Szajewska, Dominant weight multiplicities in hybrid characters of Bn, Cn, F4, G2 Internat. J. Theoret. Phys. 54 (2015), no. 11, 4011-4026.
  16. A. Odzijewicz, G. Jakimowicz, A. Sliżewska, Banach–Lie algebroids associated to the groupoid of partially invertible elements of a W∗-algebra, J. Geom. Phys. 95 (2015), 108-126.
  17. M. Bodner, E. Bourret, J. Patera, M. Szajewska, Icosahedral symmetry breaking: C60 to C78, C96 and to related nanotubes, Acta Cryst. A 70 (2014), no. 6, 650-655.
  18. M. Bodner, J. Patera, M. Szajewska, Breaking of icosahedral symmetry: C60 to C70, PLoS ONE 9(3) (2014), e84079, 1-5.
  19. M. Bodner, J. Patera, M. Szajewska, Polytope contractions within icosahedral symmetry, Canad. J. Phys. 92 (2014), no. 11, 1446-1452.
  20. A. Dobrogowska, T. Goliński, Lie bundle on the space of deformed skew-symmetric matrices, J. Math. Phys. 55 (2014), no. 11, 1-14.
  21. A. Dobrogowska, G. Jakimowicz, Symplectic dual pair related to so_{a_1,...,a_{n-1}}(n), XXII International Conference on Integrable Systems and Quantum Symmetries (ISQS22), June 23-29, J. Phys.: Conf. Ser. vol. 563, (2014) pp. 1-8.
  22. M. Szajewska, Faces of platonic solids in all dimensions, Acta Cryst. A 70 (2014), no. 4, 358-363.
  23. A. Dobrogowska, The q-deformation of hyperbolic and trigonometric potenials, Int. J. Difference Equ. 9 (2014), no. 1, 45-51
  24. A. Dobrogowska, G. Jakimowicz, Factorization method applied to the second order q-difference operators, Appl. Math. Comput. (2014), no. 228, 147-152
  25. A. Dobrogowska, A. Odzijewicz, Integrable Systems Related to Deformed so(5), SIGMA Symmetry Integrability Geom. Methods Appl. 10 (2014), 1-18
  26. A. Dobrogowska, A. Odzijewicz, Symplectic Dual Pair Related to Deformed so(5), Geometric Methods in Physics, XXXII Workshop 2013, Białowieża, Poland
  27. S. Hilger, G. Filipiuk, R. Kycia, A. Dobrogowska, On the (q, h)-Discretization of Ladder Operators, Int. J. Difference Equ. 9 (2014), no. 1, 67-76
  28. G. Jakimowicz, A. Odzijewicz, A. Sliżewska, Complex Manifold Structure and Algebroid of the Partially Invertible Elements Groupoid of a W*-algebra, Geometric Methods in Physics, XXXII Workshop 2013, Białowieża, Poland
  29. A. Odzijewicz, M. Horowski, Positive kernels and quantization, J. Geom. Phys. 63 (2013), 80-98
  30. A. Dobrogowska, Integrable Hamiltonian systems generated by antisymmetric matrices, J. Phys.: Conf. Ser. 474 (2013), 1-6
  31. A. Dobrogowska, The q-deformation of the Morse potential, Appl. Math. Lett. 26 (2013), no. 7, 769-773
  32. A. Dobrogowska, Tudor S. Ratiu, Integrable Systems of Neumann Type, Dynam. Differential Equations (2013)
  33. A. Tereszkiewicz, Decomposition of Weyl group orbit products of W(A_2) Geometric Methods in Physics, XXXI Workshop, Białowieża, Poland, June 24-30, 2012, Birkhauser Verlag, Basel, 2013
  34. A. Dobrogowska, A. Odzijewicz, Integrable relativistic systems given by Hamiltonians with momentum-spin-orbit coupling, Regul. Chaotic Dyn. 17 (2012), no. 6, 492-505
  35. T. Goliński, A. Odzijewicz, Hierarchy of integrable Hamiltonians describing the nonlinear n-wave interaction, J. Phys. A Math. Theor. 45 (2012), no. 4, 045204
  36. A. E. Dominguez, P. Kielanowski, Time evolution of the unstable quantum oscillator, Internat. J. Theoret. Phys. 50 (2011), no. 7, 2252-2258.
  37. M. Nesterenko, J. Patera, A. Tereszkiewicz, Orbit function of SU(n) and Chebyshev polynomials, Group Analysis of Differential Equations and Integrable Systems, Proceedings of the 5th International Workshop in Protaras, Cyprus 2010, June 6-10 (N. M. Ivanova, P. G. L. Leach, R. O. Popovych, C. Sophocleous, P. A. Damianou), (publ. by) University of Cyprus, 2011, pp. 133-151.
  38. M. Nesterenko, J. Patera, A. Tereszkiewicz, Orthogonal Polynomials of Compact Simple Lie Groups, Int. J. Math. Math. Sci. 2011 (2011), no. 969424, 1-23
  39. A. Odzijewicz, Hamiltonian and quantum mechanics, Lectures on Poisson Geometry, Proceedings Poisson Geometry ICTP2005, Trieste July 4-22 , Italy (T. Ratiu, A. Weinstein, N. T. Zung), Geometry & Topology Monographs vol. 17, Mathematical Science Publishers, 2011, pp. 385-472
  40. A. Odzijewicz, A. Dobrogowska, Integrable Hamiltonian systems related to the Hilbert-Schmidt ideal, J. Geom. Phys. 61 (2011), no. 8, 1426-1445
  41. T. Goliński, A. Odzijewicz, Hierarchy of Hamilton equations on Banach Lie-Poisson spaces related to restricted Grassmannian, J. Funct. Anal. 258 (2010), no. 10, 3266 - 3294
  42. M. Nesterenko, J. Patera, M. Szajewska, A. Tereszkiewicz, Orthogonal polynomials of compact simple Lie groups: Branching rules for polynomials, J. Phys. A Math. Theor. 43 (2010), no. 495207, 1-27
  43. T. Goliński, A. Odzijewicz, Some Integrable Systems on the Banach Lie-Poisson Space iR + U^1_res, XXVIII Workshop on Geometrical Methods in Physics, Białowieża 2009, Poland, June 28 - July 4 (P. Kielanowski, S. T. Ali, A. Odzijewicz, M. Schlichenmaier, T. Voronov), AIP Conf. Proc. vol. 1191, Uniwersytet w Białymstoku (org.), (publ. by) American Institute of Physics, 2009, pp. 91-97
  44. G. Jakimowicz, A. Odzijewicz, Quantum Ball, XXVIII Workshop on Geometrical Methods in Physics, Białowieża 2009, Poland, June 28 - July 4 (P. Kielanowski, S. T. Ali, A. Odzijewicz, M. Schlichenmaier, T. Voronov), AIP Conf. Proc. vol. 1191, Uniwersytet w Białymstoku (org.), (publ. by) American Institute of Physics, 2009, pp. 116-122
  45. G. Jakimowicz, A. Odzijewicz, Quantum ball as an example of quantum Kahler manifold, J. of Geometry and Physics 59 (2009) 279-294
  46. A. Odzijewicz, T. Ratiu, Induced and coinduced Banach Lie-Poisson spaces and integrability, J. Funct. Anal. 255 (2008) 1225-1272
  47. A. Odzijewicz, T. Ratiu, Induction for weak symplectic Banach manifolds, J. Geom. Phys. 58(6) 2008 701-719
  48. A. Odzijewicz, T. Golinski, A. Tereszkiewicz, Coherent state maps related to the bounded positive operators, J. Math. Phys. 48 (2007), 123514 (1-14)
  49. M. Szajewska, Svojstvo krivizn i krucenija reguljarnogo semejstva krivych v E^n, Mat. Zametki 83 (2008), no. 5, 757-762
  50. M. Horowski, A. Odzijewicz, A. Tereszkiewicz, Example of the two-mode bosonic system integrable by the dual Hahn polynomials, XXVI Workshop on Geometrical Methods in Physics (Melville, New York) (P. Kielanowski, et al.), AIP Conf. Proc. 956, University of Bialystok, AIP, 1-7 2007, pp. 225-229
  51. A. Slizewska, T. Golinski, M. Horowski, A. Odzijewicz, Integrability of one-mode bosonic systems with sl(2,R) symmetry, XXVI Workshop on Geometrical Methods in Physics (Melville, New York) (P. Kielanowski, et al.), AIP Conf. Proc. 956, University of Bialystok, AIP, 1-7 2007, pp. 218-224
  52. A. Dobrogowska, K. Janglajew, The factorization of the (q,h)-difference operators, J. Differ. Equations Appl. 13 (2007), no. 12, 1171-1177
  53. A. Tereszkiewicz, A. Odzijewicz, M. Horowski, I. Jex, G Chadzitaskos, Explicitly solvable models of a two-mode coupler in Kerr media, Phys. Rev. A 75 (2007), 063817(1-10)
  54. A. Dobrogowska, A. Odzijewicz, Solutions of the q-deformed Schrodinger equation for special potentials, J. Phys. A: Math Theor. 40 No 9 (2007) 2023-2036
  55. T. Goliński, M. Horowski, A. Odzijewicz, A. Sliżewska, sl(2,R) symmetry and solvable multiboson systems, J. Math. Phys. 48, 023508 (2007)
  56. A. Odzijewicz, Non-commutative Kahler structures, J. Geom. Phys. 57 1259-1278 (2007) arxiv
  57. T. Goliński, M. Horowski, A. Odzijewicz, A. Sliżewska, Integrable fermion systems with fourth-order nonlinearity, J. Czech. Phys. 56 (2006), 10/11, 1161-1165.
  58. G. Jakimowicz, A. Odzijewicz, Quantum complex Minkowski space, J. of Geometry and Physics 56 (2006), 1576-1599, arxiv
  59. A. Dobrogowska, A. Odzijewicz, Second order q-diference equations solvable by factorization method, J. Comput. Appl. Math. 193 (2006), 319-343, arxiv
  60. G. Jakimowicz, A. Odzijewicz, Complex Minkowski space as a conformal phase space, Max Born Symposium 2004 Proceedings
  61. A. Odzijewicz, Coherent state map and deformations of Moyal product, in: General Relativity and Cosmology in honour J. Plebański, Proc. of 2002 International Conference, pages 347-359, World Scientific 2006
  62. A. Odzijewicz, Coherent State Method in Geometric Quantization, Twenty Years of Bialowieza: A Mathematical Anthology, Aspects of Differential Geometric Methods in Physics, 47-78, World Scientific 2005
  63. A. Odzijewicz, T. Ratiu, Banach Lie-Poisson spaces, Twenty Years of Bialowieza: A Mathematical Anthology, Aspects of Differential Geometric Methods in Physics, 113-128, World Scientific 2005
  64. T. Goliński, A. Odzijewicz, Factorization Method for Second Order Functional Equations, J. Computational and Applied Math. 176, 331-355, 2005, arxiv
  65. A. Dobrogowska, T. Goliński, A. Odzijewicz, Change of Variables in Factorization Method for Second-order Functional Equations, Czech. J. Phys., 54 (2004), 11, 1257-1263
  66. M. Horowski, G. Chadzitaskos, A. Odzijewicz, A. Tereszkiewicz, Systems with Intensity Dependent Conversion Integrable by Finite Orthogonal Polynomials, J. Phys. A: Math. Gen. 37, 6115-6128, 2004, arxiv
  67. A. Odzijewicz, T. Ratiu, Extensions of Banach Lie-Poisson spaces, J. of Funct. Anal. 217, 103-125, 2004, arxiv
  68. A. Lebedev, A. Odzijewicz, Extensions of C*-algebras by partial isometries, Matematicheskij Sbornik 195:7, 951-982, 2004, arxiv
  69. G. Chadzitaskos, M. Horowski, A. Odzijewicz, A. Tereszkiewicz, The exact solution of the eigenproblem for the parametric down conversion process in the Kerr medium, Czech. J. Phys., 53 (2003), 11, 1015-1020, arxiv
  70. A. Odzijewicz, T. Ratiu, Banach Lie-Poisson spaces and reduction, Commun. Math. Phys. 243(1) 1-54 2003, arxiv
  71. M. Horowski, A. Odzijewicz, A. Tereszkiewicz, Some Integrable Systems in Quantum Optics, J. Math. Phys., 44, 2, 480-506, 2003, arxiv
  72. A. Lebedev, A. Odzijewicz, C*-algebras generated by components of polar decomposition, Doklady Nacjonalnoj Akademii Nauk Belarusi, 46, 6, 11-13, 2002, arxiv
  73. A. Lebedev, A. Odzijewicz, C*-algebras associated to endomorphisms generated by partial isometries, Doklady Nacjonalnoj Akademii Nauk Belarusi, 46, 1, 28-31, 2002
  74. M. Horowski, A. Odzijewicz, A. Tereszkiewicz, Operator algebras related to quantum optical systems and integrations, Czech. J. Phys., 52, 11, 1231-1239,2002
  75. T. Goliński, A. Odzijewicz, General difference calculus and its application to functional equations of the second order, Czech. J. Phys., 52, 11, 1219-1224, 2002
  76. A. Ryżko, A. Odzijewicz, The Darboux-like transform and some integrable cases of the q-Riccati equation, J. Phys. A:Math. Gen., 35(2002), 747-757, arxiv
  77. A. Odzijewicz, M. Horowski, A. Tereszkiewicz, Integrable multi-boson systems and orthogonal polynomials, J. Phys. A: Math. Gen. 34(2001)1-24, arxiv
  78. M. Grundland, A. Odzijewicz, The superposition principle for the Lie type first-order PDEs, Rep. Math. Phys. 45, 2000
  79. A. Odzijewicz, Quantum Algebras and q-Special Functions Related to Coherent States Maps of the Disc, Commun. Math. Phys. 192, 183-215, 1998
  80. G. Chadzitaskos, A. Odzijewicz, Para-Grassmann Star Product Calculation, Lett. in Math. Phys., 43, 199-209, 1998
  81. A. Ryżko, A. Odzijewicz, Coherent states for deformed Jaynes-Cummings model, Reports on Math. Phys., 40, 277-283, 1997
  82. A. Odzijewicz, M. Swiętochowski, Coherent states map for MIC-Kepler system, J. Math. Phys 38(10), 1997
  83. G. Chadzitaskos, A. Odzijewicz, The q-deformed Quantum Mechanics when q is a Root of the Unity, Procc. of XIII Wigner Conf. in Goslar, 1996
  84. V. Maximov, A. Odzijewicz, The q-deformed Quantum Mechanics in the Coherent States Map Approach, Quantization, Coherent States, And Complex Structures, ed. by J.-P. Antoine et al., 225-233, Plenum Press, New York-London, 1995
  85. V. Maximov, A. Odzijewicz, The q-deformation of quantum mechanics of one degree of freedom, J. Math. Phys., 36(4),1681-1690, 1995